# SDR VNAA2024102911101

- Difficulty date: October 27, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N613NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15481
- Aircraft time: 9,709 hours, 8,453 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Probe
- Part number: 6007300
- Condition: Unserviceable
- Location: Brake Temp
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RHOB BRAKE TEMP INDICATOR FAILED ON LANDING, RHOB BTMS INDICATION INCREASED TO 20 AND DECREASED AND DASHES OUT UPON ARRIVAL AT THE GATE / REMOVED AND REPLACED RHOB #4 BRAKE TEMP SENSOR, OPS CK GOOD IAW CRJ 900 AMM 32-46-01-000/400-801-A01-PSA.
